# SDR DL72S960177

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, NR 7 L/E SLAT COVE SKIN    ATTACH ANGLE CRACKED .375 INCH BELOW TAI DUCT.  REPAIRED PER M/M 57-54-0 FIG 805.
